# SDR DALA2017052704309

- Difficulty date: May 26, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 76,411 hours, 58,575 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook And Loop
- Condition: Missing
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING AND DISBONDED HOOK AND LOOP ON TAILCONE EVACUATION  SLIDE HOUSING.  THE HOOK AND LOOP WAS REPLACED IAW AMM 25-61-02-020-801.
